Dominik Hafemeyer, M Sc.

Publikationen

Wissenschaftliche Beiträge in Zeitschriften
Constantin Christof, Dominik Hafemeyer:
On the Nonuniqueness and Instability of Solutions of Tracking-Type Optimal Control Problems
American Institute of Mathematical Sciences, Mathematical Control & Related Fields, 2021. (doi:10.3934/mcrf.2021028)
Dominik Hafemeyer, Christian Kahle, Johannes Pfefferer:
Finite element error estimates in L2 for regularized discrete approximations to the obstacle problem
Numerische Mathematik, 144(1), pp. 133–156, 2020. (doi:10.1007/s00211-019-01081-3)
Dominik Hafemeyer, Florian Mannel, Ira Neitzel, Boris Vexler:
Finite element error estimates for one-dimensional elliptic optimal control by BV functions
American Institute of Mathematical Science, Mathematical Control & Related Fields, V 10(2), pp. 333-363, 2020. (doi:10.3934/mcrf.2019041)
Dominik Hafemeyer, Florian Mannel:
A path-following inexact Newton method for PDE-constrained optimal control in BV
Submitted, Preprint arXiv: 2010.11628, 2020.
Sebastian Engel, Dominik Hafemeyer, Christian Münch, Daniel Schaden:
An application of sparse measure valued Bayesian inversion to acoustic sound source identification
Inverse Problems, 35(7), 2019. (doi:10.1088/1361-6420/ab1497)

Dissertation, Master- und Bachelorarbeit
Optimal Control of Parabolic Obstacle Problems - Optimality Conditions and Numerical Analysis
Dissertation, Technische Universität München, 2020.
Minor corrections that correct two proofs and comments on the negligible consequences for the thesis: Erratum.pdf
Regularization and Discretization of a BV-controlled Elliptic Problem
Masterarbeit, Technische Universität München, 2017.
Optimale Steuerung von Differentialgleichungen mit BV-Funktionen
Bachelorarbeit, Technische Universität München, 2015.
 
TUM Mathematik Rutschen TUM Logo TUM Schriftzug Mathematik Logo Mathematik Schriftzug Rutsche

picture math department

Impressum  |  Datenschutzerklärung  |  AnregungenCopyright Technische Universität München